# SDR AALA201607299046

- Difficulty date: July 28, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 70,645 hours, 25,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Rows 17-18
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE FLOOR MOUNTED EMERGENCY LIGHT STRIP BETWEEN SEAT ROWS 17 AND 18 ARE NOT SECURE AND LIFTING UP.  SECURED THE EMERGENCY LIGHT.
